# SDR A6WA200840169

- Difficulty date: February 29, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,561 hours, 14,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PAX DOOR, STIFFENER ANGLE FOUND CRACK.  STIFFENER ON PAX DOOR FS 349.  REPLACED IAW SRM 51-42-06.  (M)
